Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Application of a method of d'Alembert to the proof of Sturm's theorems of comparison


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 1 (1900), 414-420
MSC: Primary 34C10
MathSciNet review: 1500548
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500548-3
PII: S 0002-9947(1900)1500548-3
Article copyright: © Copyright 1900 American Mathematical Society